ARITHMETIC: Academic Journal of Math

Arithmetic: Academic Journal of Math is a scientific journal published by the Mathematical Tadris of the Tarbiyah Faculty of Institut Agama Islam Negeri (IAIN) Curup. Arithmetic is published twice a year, May and November. Arithmetic publishes the results of research and studies in the field of mathematics education both in the learning process and integrated with various sciences 


E-mail : arithmetic@iaincurup.ac.id
p-ISSN: 2657-0440

e-ISSN:†2686-0740

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 1, No 2 (2019)

Table of Contents

Articles

Fentika Rahmadona, Helni Indrayati, Indah Widyaningrum
PDF
93-102
Dewi Rosikhoh, Liny Mardhiyatirrahmah, Abdussakir Abdussakir
PDF
103-118
Aritsya Imswatama, Indra Zultiar
PDF
119-130
Firdaus Firdaus
PDF
131-142
Mutia Mutia, Wiwin Arbaini Wahyuningsih
PDF
143-164
Okta Wirajaya, Widiawati Widiawati, Chika Rahayu
PDF
165-170